Not trying to make light of anything but I'm aware I have a problem and an taking steps to correct it which is a great thing but I keep reading all kinds of horror stories about getting off it and withdrawal..will I necessarily have any of these things happen or is it possible for me to just lessen my dose or take something else and slowly stop with out any problems? Is that even likely..I think not knowing drives me crazier than not taking med does..I'm ok with not taking it actually relieved but been taking ambien cr for couple if days & going to take less & less over next couple of days..does that sound reasonable?
Hello cat crazy, You will need to get your Dr. to taper you down so not to have withdrawals. You should be fine with a slow taper. Your Dr. knows best. Please do not listen to others comments about the horror stories. Everyone is different, besides with your Dr. helping you, you should do fine. If you experience any problem it would be insomnia for awhile, which it shouldn't be long lasting, but like I said your doctor is the best one to help you with your slow taper
Best wishes to you - pamee
- Ambien Information for Consumers
- Ambien Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ambien (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2010 • 4 answers
Posted 22 May 2013 • 1 answer
Posted 30 Oct 2013 • 3 answers
Posted 10 Feb 2015 • 5 answers
Posted 23 Sep 2018 • 0 answers